# SDR UALA2011012400394

- Difficulty date: January 23, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,403 hours, 8,857 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR41
- Condition: No Test
- Location: Fwd Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR LOCATED AT FWD CREW REST UPPER BUNK, FAILS ALL TEST.  BOTH UPPER AND COMMON SMOKE DETECTORS INOP.  TRIED SMOKE, BOTH DETECTORS FAILED. INOP FCR. PN PU90-471WR41 ON EXP H6285. MMSG 26-41010 IS FOR LAV SMOKE DETECTOR.
